Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

27 years, unmarried, irregular periods

Hi, I am 27 years, unmarried lady and get abnormal periods and I have been seeing my gynac since past 1.5 years still its irregular. I got my periods in December and after that I did not get it till March 12th. From March 12th till April 13th, I got red spotting at times with little blood clots. Since past 5 days, I took deviry 10mg, which I stopped today. Can I take Duoluton L for next 21 days and get my periods next month..? (I have taken Duoluton quite a few times in the past according to my gynacs prescription) i have done both usg and hormonal tests. actually, i have PCOD. Last when my sister (who also has pcod and irregular periods) when to our gynac, she said , js take deviry for 5 days and u will get ur periods. In my case, after 1 month of spotting (as mentioned above) and taking deviry for 5 days, is it fine if i take duoluton for 21 daYS TO GET MY PERIODS NEXT MONTH AFTER 21 DAYS ??
Asked On : Wed, 20 Apr 2011
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General Surgeon 's  Response
Welcome to health care magic forum
it can happen in many women .but i still suggest to get ultrasound & hormonal level tested to know the cause & treated accordingly.Your gynec is treating you as per standard medical practice ,so have faith in her .
Wish you good health
Answered: Wed, 20 Apr 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor